Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 15, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 6, 2013, 3:59 AM EST. It took effect at Feb 6, 2013, 4:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2013, 3:59 AM EST (08:59 UTC)
- In effect from
- Feb 6, 2013, 4:00 PM EST
- Expired
- Feb 7, 2013, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Boston/Norton, MA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 1:16 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Feb 6, 1:16 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 116 AM EST WED FEB 6 2013 .SYNOPSIS... PERIODS OF LIGHT SNOW OR FLURRIES WILL CONTINUE INTO WEDNESDAY MORNING. DRY WEATHER BRIEFLY RETURNS THURSDAY ALONG WITH SEASONABLE TEMPERATURES. CONFIDENCE IS INCREASING IN THE POTENTIAL FOR A VERY SIGNIFICANT WINTER STORM FRIDAY INTO EARLY SATURDAY. THE STORM SHOULD COME TO AN END LATER SAT WITH DRY WEATHER CONTINUING INTO SUN. A MODERATING TREND IS EXPECTED EARLY NEXT WEEK WITH THE CHANCE OF SOME RAIN SHOWERS. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 100 AM UPDATE... SNOW CONTINUES TO FALL ACROSS THE AREA TONIGHT AND WILL BECOME MORE WIDESPREAD OVER THE ENTIRE AREA OVER THE NEXT FEW HOURS. EXPECT MAINLY LESS THAN INCH ACROSS THE REGION...HOWEVER CANNOT RULE OUT ISOLATED 2 INCH MARKS. UNTREATED ROADS WILL BE QUITE SLIPPERY WITH THIS SNOWFALL. BECAUSE OF CLOUDY CONDITIONS AND SNOWFALL...TEMPS HAVE REMAINED STEADY AND DEWPOINTS WILL SLOWLY RISE. OTHERWISE THE FORECAST REMAINS ON TRACK FOR THE REMAINDER OF THE MORNING. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... TOMORROW... WEAK FRONT AND UPPER LVL OPEN WAVE WILL GRADUALLY SHIFT OFFSHORE DURING THE MORNING...ALTHOUGH A WEAK HANGING SFC TROF MAY LINGER ALONG E PORTIONS OF THE FORECAST AREA INTO THE EARLY AFTERNOON. SNOW SHOULD GRADUALLY DISSIPATE EVERYWHERE AND CLOUDY SKIES WILL GIVE WAY TO CLEARING AS STRONG 1025+ HPA SFC HIGH BUILDS OVER FROM THE W. HAVE POPS DIMINISHING FROM CHANCE THROUGH THE MORNING FROM W TO E...DROPPING BELOW SLIGHT CHANCE BY MID DAY. ANY REMAINING ACCUMULATIONS SHOULD BE AROUND A TRACE. THE COMBINATION OF A PARTLY-MOSTLY CLOUDY START AND WEAK COLD ADVECTION MAY NOT BE ENOUGH TO MITIGATE THE EXPANDING AFTERNOON SUNSHINE...THEREFORE...WITH H92 TEMPS RANGING FROM ABOUT -5C TO -2C OR SO...SOME LOCATIONS MAY BREAK THE MID 30S AND EVEN APPROACH 40 BY THE TIME OF PEAK HEATING. WED NIGHT... SFC HIGH PRES CONTINUES TO BUILD OVER FROM THE W CRESTING OVER WRN MA/CT BY 12Z THU. THIS SHOULD ALLOW FOR CLEARING SKIES AND LIGHT AND VRB WINDS...GIVING RISE TO DECENT RAD COOLING. EVEN THOUGH HIGH TEMPS RANGED FROM 30S-40S THE COOL MID LVL AIR WILL ALLOW SFC INVERSIONS TO DIP INTO THE SINGLE DIGITS IN THE NW MASS/SRN NH TO THE MID TEENS OVER THE SE COASTAL PLAIN. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGHLIGHTS... * POTENTIAL FOR A VERY SIGNIFICANT WINTER STORM FRI INTO EARLY SAT * STRONG WINDS/COASTAL FLOODING ARE ALSO A CONCERN * PLENTY OF UNCERTAINTY REMAINS IN THE EXACT DETAILS DETAILS... THURSDAY... STRONG HIGH PRESSURE OVER EASTERN CANADA WILL ALLOW VERY COLD AIR TO OOZE INTO SOUTHERN NEW ENGLAND...DESPITE MAINLY DRY WEATHER. CAN/T RULE OUT A FEW LIGHT SNOW SHOWERS DEVELOPING ON THE CAPE/ISLANDS WITH COLD NORTHERLY WINDS THU AFTERNOON. HIGHS ON THU WILL BE MAINLY IN THE 20S AS NORTHERLY SURFACE WINDS BRINGS COLD AIR DOWN FROM CANADA. FRIDAY INTO EARLY SATURDAY.... THERE IS THE POTENTIAL FOR A VERY SIGNIFICANT WINTER STORM FRIDAY INTO EARLY SAT...BUT THE EXACT DETAILS REMAIN UNCERTAIN. WE WILL SAY THAT THE POTENTIAL IS CERTAINLY THERE FOR A FOOT OR MORE OF SNOW IN SOME LOCATIONS...BUT A LOT OF THINGS NEED TO BE WORKED OUT. THERE APPEARS TO BE AN INITIAL WAVE OF LOW PRESSURE THAT HEADS UP TOWARDS THE GREAT LAKES THURSDAY NIGHT. THE OVER RUNNING OF THE COLD DOME AT THE SURFACE SHOULD RESULT IN SOME LIGHT SNOW DEVELOPING BY EARLY FRIDAY MORNING. LIGHT SNOW WILL PROBABLY AFFECT MUCH OF THE AREA FRIDAY MORNING...BUT AMOUNTS SHOULD BE RATHER LIGHT. THE MAIN SHOW LOOKS TO OCCUR FRIDAY AFTERNOON INTO EARLY SATURDAY. MOST OF THE MODELS HAVE ALL TRENDED TO THE ECMWF IDEA OF SECONDARY LOW PRESSURE DEVELOPING OFF THE MID ATLANTIC COAST. THIS STORM THEN TRACKS NORTHEAST SOMEWHERE NEAR THE BENCHMARK AS IT RAPIDLY INTENSIFIES. THERE ALSO IS A DECENT HIGH PRESSURE SYSTEM OVER EASTERN CANADA THAT WILL BE SUPPLYING THE COLD AIR. THIS IS A CLASSIC SETUP FOR A MAJOR WINTER STORM ACROSS SOUTHERN NEW ENGLAND. THE OTHER CONCERN WOULD BE FOR A PERIOD OF VERY STRONG WINDS ON THE COAST WITH THE TIGHT PRESSURE GRADIENT. SOME TYPE OF WIND HEADLINES WILL PROBABLY BE NEEDED. THERE ARE TWO MAIN THINGS WE ARE A BIT CONCERNED WITH AT THIS POINT: (1) THE FIRST AND PROBABLY THE BIGGEST CONCERN IS WILL THERE BE ANY MIXING ALONG THE COASTAL PLAIN. GIVEN THE CURRENT POSITION OF THE HIGH AND BOMBING LOW PRESSURE SYSTEM ON THE MODELS...ODDS FAVOR MAINLY SNOW ACROSS MOST OF THE REGION. THERE COULD BE SOME ISSUES FOR A TIME ALONG THE FAR SOUTHEAST NEW ENGLAND COAST ESPECIALLY THE CAPE/ISLANDS. THAT IS THE SCENARIO THAT THE CURRENT MODELS ARE ADVERTISING...BUT A 50 OR SO MILE SHIFT IN THE TRACK NORTHWEST WILL MAKE A BIG DIFFERENCE. IF THIS WERE TO OCCUR...MIXING ISSUES COULD AFFECT A LARGER PART OF THE COASTAL PLAIN SO SOMETHING WILL HAVE TO WATCH CLOSELY GIVEN THAT WERE STILL 72+ HOURS OUT. (2) THE OTHER ISSUE IS DOES THE HEAVIEST PRECIPITATION MAKE IT BACK ACROSS INTERIOR SOUTHERN NEW ENGLAND. THE CURRENT MODELS INDICATE THAT THE POTENTIAL FOR HEAVIEST SNOW WILL BE ALONG THE COASTAL PLAIN. HOWEVER...GIVEN THE WELL DEFINED MID LEVEL CENTERS AND LIKELY STRONG DEFORMATION ZONE WE MAY SEE HEAVY SNOW AFFECT EVEN THE DISTANT INTERIOR. HOWEVER...ITS POSSIBLE THAT THE MODEL TRACK COULD SHIFT EAST WHICH WOULD LIMIT THE COVERAGE OF HEAVY SNOW THAT FAR WEST. TO SUM UP...EVERYONE IN SOUTHERN NEW ENGLAND SHOULD BE PREPARED FOR THE POTENTIAL OF A VERY SIGNIFICANT WINTER STORM FRIDAY INTO EARLY SATURDAY. WHILE ITS TOO EARLY TO TRY TO PIN DOWN SPECIFIC SNOWFALL AMOUNTS AND THEIR LOCATIONS...THE POTENTIAL IS THERE FOR A FOOT OR MORE OF SNOW IN SOME LOCATIONS. LATE SATURDAY THROUGH TUESDAY... ONCE THE STORM EXITS OUR REGION THE REST OF THE WEEKEND SHOULD BE DRY. IN FACT...RISING HEIGHT FIELDS SHOULD ALLOW FOR ABOVE NORMAL TEMPS BY EARLY NEXT WEEK. AN APPROACHING COLD MAY BRING SOME RAIN SHOWERS TO THE REGION SOMETIME MON INTO MON NIGHT...WHICH COULD START AS A WINTRY MIX ACROSS THE INTERIOR. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. OVERVIEW... MODERATE TO HIGH CONFIDENCE THROUGH WED NIGHT. THIS MORNING... MVFR CIGS WILL CONTINUE AS LIGHT SNOW SHOWERS OVERSPREAD MOST AREAS. IFR CONDITIONS ACROSS EASTERN SITES IN HEAVIER SNOW BANDS. CONDITIONS WILL CONTINUE TO SWAY BETWEEN MVFR/IFR. TODAY INTO THURSDAY... MVFR/IFR IN THE MORNING IN LIGHT SNOW OR FLURRIES IMPROVING TO VFR DURING THE AFTERNOON. JUST A DUSTING OF SNOW. WLY WINDS WILL INCREASE THROUGH THE DAY AND GUST UP TO 20-25 KTS. WINDS WILL RELAX OVERNIGHT BEFORE TAKING ON A NORTHERLY DIR ON THURS. THE VFR CONDITIONS CONTINUE INTO THURSDAY. KBOS TAF...OVERALL MOD CONFIDENCE THIS MORNING...HIGH CONFIDENCE FOR REST OF FORECAST. LIGHT SNOW SHOWERS SHOULD RESULT IN PERIODS OF MVFR/IFR CONDITIONS THROUGH THE OVERNIGHT HOURS. CONDITIONS IMPROVE TO VFR THIS MORNING...WITH GUSTY WESTERLY WINDS UP TO 20KTS. KBDL TAF...OVERALL MOD CONFIDENCE THIS MORNING...HIGH CONFIDENCE FOR REST OF FORECAST. LIGHT SNOW SHOWERS WILL RESULT IN PERIODS OF MVFR CONDITIONS OVERNIGHT. CONDITIONS IMPROVE TO VFR BY THIS MORNING. OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY... THURSDAY AND THURSDAY NIGHT...MODERATE TO HIGH CONFIDENCE. MAINLY VFR CONDITIONS ALTHOUGH SOME MARGINAL MVFR CIGS CAN/T BE RULED OUT FOR A TIME ON THE CAPE/ISLANDS. FRIDAY INTO EARLY SATURDAY...MODERATE TO HIGH CONFIDENCE IN TRENDS LOW CONFIDENCE ON TIMING. THE POTENTIAL FOR A MAJOR WINTER STORM SHOULD BRING A PERIOD OF IFR TO LIFR CONDITIONS...ALONG WITH STRONG WINDS ON THE COAST. BIGGEST UNCERTAINTY IS TIMING AND DURATION. LATE SATURDAY AND SUNDAY...MODERATE TO HIGH CONFIDENCE IN MAINLY VFR CONDITIONS. && .MARINE... MODERATE TO HIGH CONFIDENCE THROUGH THE PERIOD... TONIGHT... WEAK SFC FRONT WILL APPROACH THE WATERS TOWARD DAYBREAK. WITH WEAK HIGH PRES TO THE N...EXPECT WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH THE PERIOD. LIGHT RAIN/SNOW PARTICULARLY OVER SRN WATERS THROUGH THE EVENING...THEN ERN WATERS AFTER MIDNIGHT WILL CAUSE SOME REDUCTION IN VISIBILITY. WEDNESDAY... FRONT SHIFTS OFFSHORE WITH SNOW/RAIN COMING TO AN END DURING THE MORNING. EXPECT WINDS TO GRADUALLY PICK UP OUT OF THE NW REACHING POSSIBLY 25 KT BY MID TO LATE AFTERNOON. SMALL CRAFT ADVISORIES MAY NEED TO BE ISSUED...SEAS MAY REACH 5 FEET OVER E OUTER WATERS BY EVENING. WEDNESDAY NIGHT... THE POSSIBILITY OF WINDS OF NEAR 25 KT WITH SEAS BUILDING 5-6 FT OVER THE OUTER WATERS DURING THE EARLY PORTION OF THE OVERNIGHT MAY REQUIRE A SMALL CRAFT ADVISORY TO CONTINUE. OTHERWISE...TOWARD DAYBREAK...THESE WINDS/SEAS WILL BEGIN TO GRADUALLY DIMINISH AS HIGH PRES BEGINS TO CREST OVER THE WATERS. OUTLOOK...THURSDAY THROUGH SUNDAY... THURSDAY AND THURSDAY NIGHT...HIGH CONFIDENCE THAT WINDS/SEAS REMAIN BELOW SCA THRESHOLDS WITH RELATIVELY WEAK PRESSURE GRADIENT IN PLACE. FRIDAY INTO SATURDAY...MODERATE TO HIGH CONFIDENCE. THE POTENTIAL EXISTS FOR A VERY STRONG COASTAL STORM TRACKING ACROSS THE BENCHMARK. THE WORST OF THE STORM LOOKS TO BE LATE FRIDAY INTO EARLY SAT. THERE IS A GOOD SHOT AT A PERIOD OF STORM FORCE NORTHEAST WIND GUSTS AND SEAS 15 TO 20 FEET OR EVEN HIGHER ACROSS PORTIONS OF OUR EASTERN OUTER-WATERS. THIS HAS THE POTENTIAL TO BE A DANGEROUS AND LIFE THREATENING STORM FOR MARINERS. SUNDAY...THINGS CALM DOWN SOME BY SUNDAY AS THE STORM WILL HAVE DEPARTED THE REGION. HOWEVER...LEFT OVER SWELL SHOULD ALLOW SCA SEAS TO LINGER. && .TIDES/COASTAL FLOODING... THERE IS A GOOD CHANCE FOR AT LEAST SOME MINOR TO MODERATE COASTAL FLOODING LATE FRIDAY INTO SATURDAY ALONG THE EASTERN MA COAST. THE STRONGEST WINDS/SEAS AT THIS TIME LOOK TO OCCUR FRIDAY NIGHT. BOSTON/S ASTRONOMICAL HIGH TIDE IS 10.0 FEET AT 944 PM FRIDAY NIGHT. CERTAINLY WOULD EXPECT AT LEAST SOME MINOR TO MODERATE COASTAL FLOODING DURING THIS HIGH TIDE CYCLE GIVEN INTENSE PRESSURE GRADIENT AND BUILDING SEAS. THE OTHER HIGH TIDE WERE CONCERNED ABOUT IS SATURDAY MORNING. WE EXPECT THE WINDS TO HAVE SHIFTED TO A MORE NORTH NORTHWEST DIRECTION AT THIS POINT. HOWEVER...THE ASTRONOMICAL HIGH TIDE AT BOSTON IS 11.5 FEET AND WITH HIGH SEAS REMAINING SUSPECT THERE IS A GOOD CHANCE OF MORE MINOR TO MODERATE COASTAL FLOODING. IF SOMEHOW THE STORM WOULD SLOW DOWN A BIT THERE WOULD BE A GREATER CONCERN FOR THIS HIGH TIDE...SINCE ITS QUITE HIGH ASTRONOMICALLY. AS ALWAYS...CONSIDERABLE BEACH EROSION IS EXPECTED. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/DOODY NEAR TERM...DOODY/DUNTEN SHORT TERM...DOODY LONG TERM...FRANK AVIATION...FRANK/DOODY MARINE...FRANK/DOODY TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 5, 4:14 PM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EST TUE FEB 5 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-062115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 414 PM EST TUE FEB 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CONFIDENCE CONTINUES TO INCREASE IN THE POTENTIAL FOR A VERY SIGNIFICANT WINTER STORM FRIDAY INTO EARLY SATURDAY. WHILE LIGHT SNOW MAY HAVE DEVELOPED FRIDAY MORNING...THE WORST OF THE STORM LOOKS TO OCCUR FRIDAY AFTERNOON INTO EARLY SATURDAY. THE EXACT DETAILS OF THE STORM REMAIN UNCERTAIN SINCE THE EVENT IS STILL 72 HOURS IN THE FUTURE. HOWEVER...THERE IS THE POTENTIAL FOR A FOOT OR MORE OF SNOW IN SOME LOCATIONS. THE MAIN UNCERTAINTY AT THIS POINT IS HOW FAR WEST THE HEAVIEST SNOW WILL REACH INTO THE DISTANT INTERIOR. THE OTHER CONCERN IS WILL THERE BE ANY MIXING ALONG THE COASTAL PLAIN THAT WOULD CUT DOWN ON POTENTIAL SNOW ACCUMULATIONS. IN ADDITION...THERE IS A MODERATE TO HIGH PROBABILITY THAT A PERIOD OF STRONG WINDS WILL REQUIRE THE NEED FOR WIND HEADLINES ACROSS PORTIONS OF THE COASTAL PLAIN LATE FRIDAY INTO EARLY SATURDAY. FINALLY...THERE IS A MODERATE TO HIGH PROBABILITY THAT A ROUND OR TWO OF MINOR TO MODERATE COASTAL FLOODING WILL OCCUR ALONG THE EASTERN MASSACHUSETTS COASTLINE DURING HIGH TIDE FRIDAY NIGHT AND AGAIN SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-062115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 414 PM EST TUE FEB 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE TO HIGH PROBABILITY FOR A PERIOD OF STORM FORCE NORTHEAST WIND GUSTS LATE FRIDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANK
In the hours before
Special weather statement, Feb 5, 10:23 PM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1023 PM EST TUE FEB 5 2013 CTZ002>004-MAZ002>024-026-RIZ001>008-060900- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH... PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...AYER...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 1023 PM EST TUE FEB 5 2013 ...LIGHT SNOW SHOWERS MAY RESULT IN SOME SLIPPERY SPOTS DEVELOPING ON UNTREATED ROADWAYS TONIGHT... PERIODS OF LIGHT SNOW SHOWERS WILL CONTINUE TO AFFECT MOST OF THE REGION TONIGHT. ACCUMULATIONS WILL GENERALLY RANGE FROM A COATING TO 1 INCH...BUT CAN/T RULE OUT A FEW AMOUNTS NEAR 2 INCHES CLOSER TO THE SOUTH AND THE EAST COASTS. MOTORISTS TRAVELING TONIGHT SHOULD BE PREPARED FOR SOME SLIPPERY SPOTS ON UNTREATED ROADWAYS. DUNTEN
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:18 AM EST | Winter Storm Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 36 hr |
| Feb 6, 3:19 PM EST | Blizzard Watch | BOX | Barnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 4 more | 25 hr |
| Feb 6, 3:36 PM EST | High Wind Watch | BOX | Barnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth | 13 hr |
| Feb 6, 3:48 PM EST | Hurricane Force Wind Watch | BOX | 24 hr | |
| Feb 6, 3:48 PM EST | Storm Watch | BOX | 24 hr | |
| Feb 6, 4:29 PM EST | Coastal Flood Watch | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 29 hr |
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.